# SDR AALA20010251

- Difficulty date: January 31, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CHORD ANGLE STATION 1003 LONGERON 26L.  REPAIRED ANGLE PER ESO 80559 DATED 1-30-01 CORROSION BLENDED OUT AND DOUBLER INSTALLED.  (M)
